MAUDE Adverse Event Report: STRYKER GMBH NAIL HANDLE T2 TIBIA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH NAIL HANDLE T2 TIBIA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1806-1002
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Customer reported that: "this device presents the following anomaly: impossible to lower the nail fixing screw into the nail, preventing it from being fixed on the nail holder.".
 
Additional Manufacturer Narrative
Please note the corrections to d3 and d9/h3.The reported event could not be confirmed since the device was not returned for evaluation and no other evidence were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot revealed 175 devices were released in 14 parts deliveries in the period (b)(6) 2011 ¿ (b)(6) 2011.There was no similar complaint reported within the same lot.Due to the fact that this device was manufactured in 2011, and has more than 10 years of compliant performance, and as there are no other complaints of the same nature reported for the affected lot, a batch review of every single record was not deemed justified, since if there were any material or manufacturing related issues, it would have been evident in the former life of the device.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description

Brand Name
NAIL HANDLE T2 TIBIA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16751380
Report Number0009610622-2023-00123
Device Sequence Number14309911
Product Code LXH
UDI-Device Identifier04546540196538
UDI-Public04546540196538
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1806-1002
Device Catalogue Number18061002
Device Lot NumberKHI110322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/04/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown